| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A finetuner echo was returned to service and repair.According to the repair request form the screen was frozen and reseting did not resolve the issuel.The device had been in use since (b)(6) 2022.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair.Upon preliminary investigation at service and repair it was determined there is failure of the tantalum capacitor.According to the repair request form the screen was frozen and resetting did not resolve the issue.The device had been in use since (b)(6) 2022.
Additional Manufacturer Narrative
Conclusion: a finetuner echo was sent to service repair because of a frozen screen.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.